# SDR R61A202001080018

- Difficulty date: December 30, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 7,296 hours, 4,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** LH FWD FUSELAGE SKIN, UNRECORDED DENT BTWN FR 10-11 & STGR 17L-18L. DENT FOUND TO BE WITHIN PERMANENT ALLOWABLE LIMITS PER ETD2020-170-000468. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
